# SDR REXA200900124A

- Difficulty date: November 19, 2009
- Submitted: November 20, 2009
- Operation: Air carrier
- Aircraft: N8646A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7646
- Aircraft time: 17,333 hours, 15,234 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKS AT FS 559 BULKHEAD WEB HAS 2 INDICATIONS OF CRACKS NOTED ON RT SIDE WL 59.10 I/B OF RBL 18 APPROX .3 INCH IN LENGTH AND WL 58.70 O/B OF RBL 9, APPROX .2 INCH IN LENGTH AND RT FS 559 CAP ANGLE HAS INDICATION NOTE AT RBL 18 APPROX .2 INCH IN LENGTH ALL FAILED NDT INSP.  AIRCRAFT IS CURRENTLY IN "C" CHECK AND REPAIR IS IN WORK.
